On the Erdös-Rènyi maximum of partial sums

Novak, Serguei ORCID logoORCID: https://orcid.org/0000-0001-7929-7641 (1998) On the Erdös-Rènyi maximum of partial sums. Theory of Probability and Its Applications, 42 (2) . pp. 254-270. ISSN 0040-585X [Article] (doi:10.1137/S0040585X97976118)


We study the distribution of the Erdos-Renyi maximum of partial sums (MPS). A limit law has been established. In the particular case of a sequence of Bernoulli B(1/2) random variables, we derive an estimate the rate of convergence in the limit theorem for the Erdos-Renyi maximum of partial sums.

Item Type: Article
Additional Information: Theory Probab. Appl., v. 42, No 3, 254–270.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20589
Depositing User: Serguei Novak
Date Deposited: 23 Sep 2016 10:40
Last Modified: 14 Oct 2019 13:22
URI: https://eprints.mdx.ac.uk/id/eprint/20589

Actions (login required)

View Item View Item


Activity Overview
6 month trend
6 month trend

Additional statistics are available via IRStats2.